Bernoulli

Table of contents, Bernoulli Journal, vol. 8, no. 2 (2002)

Full-text: Open access

Abstract

Table of contents, Bernoulli Journal, vol. 8, no. 2 (2002)

Asymptotic equivalence for a null recurrent diffusion; Authors: Sylvain Delattre, Marc Hoffmann

On positive spectral density functions; Authors: Richard C. Bradley

Entrance from 0+ for increasing semi-stable Markov processes; Authors: Jean Bertoin, Maria-Emilia Caballero

The uniqueness class of continuous local martingales; Authors: Samia Beghdadi-Sakrani

Minimax or maxisets?; Authors: Gérard Kerkyacharian, Dominique Picard

Estimation of the innovation quantile density function of an AR(p) process based on autoregression quantiles; Authors: Faouzi El Bantli, Marc Hallin

Article information

Source
Bernoulli, Volume 8, Number 2 (2002).

Dates
First available in Project Euclid: 9 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.bj/1078866863